# SDR DALA2017110207911

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 968-978
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER BETWEEN BS 968 TO 978 AT THE LWR CARGO DOOR FRAME.  THE DOUBLER WAS REPAIRED IAW ETI 17-17-205, REV 3, AND ER/A 562358-14, REV ORIG.
